# SDR 19MA8866171

- Difficulty date: May 12, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Beech 1900D
- Aircraft serial: UE86
- Aircraft time: 16,814 hours, 22,583 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 101610000103
- Condition: Cracked
- Location: Elevator
- Part time: 16,814 hours, 22,583 cycles
- Component: Elevator, Beech
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN I-CHECK THE ELEVATOR OTBD HINGE AREA WAS INSPECTED AND SUBSTANTIAL PLAY WAS NOTED IN AN UP AND DOWN DIRECTION. FURTHER INVESTIGATION REVEALED THE ELEVATOR HINGE CASTING WAS LOOSE IN ITS MOUNT AND A BORESCOPE INSP WAS PERFORMED TO THE OTBD HINGE SUPPORT RIB PN 101-610000-103 WAS FOUND CRACKED. REMOVED AND REPLACED ELEVATOR. THIS ELEVATOR HAS HAD AD 2005-18-21 PREVIOUSLY COMPLIED WITH 1/18/2007 AT 16463.4 ACTT.
